MathSciNet Relay Station
MathSciNet bibliographic data
MR1153240 (92k:55026) 55R35
Jackowski, Stefan; McClure, James Homotopy decomposition of classifying spaces via elementary abelian subgroups. Topology 31 (1992), no. 1, 113–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement